•  
  •  
 

Karakalpak Scientific Journal

Abstract

We show that any local derivation on the solvable Leibniz algebras whose nilradical is a quasi-filiform Leibniz algebra of maximum length with the maximal dimension of complementary space to the nilradical is a derivation. Moreover, a similar problem concerning 2-local derivations of such algebras is investigated.

First Page

4

Last Page

15

References

[1] Abdurasulov K.K., Adashev J.Q., Casas J.M., Omirov B.A., Solvable Leibniz algebras whose nilradical is a quasi-filiform Leibniz algebra of maximum length. Comm. Algebra, https://doi.org/10.1080/00927872.2018.1508586.

[2] Albeverio S., Ayupov Sh.A., Kudaybergenov K.K., Nurjanov B.O., Local derivations on algebras of measurable operators. Comm. in Cont. Math., 2011, Vol. 13, No. 4, p. 643–657.

[3] Ayupov Sh.A., Khudoyberdiyev A.Kh., Local derivations on Solvable Lie algebras. Linear and Multilinear Algebra, doi.org/10.1080/03081087.2019.1626336 (in press).

[4] Ayupov Sh.A., Kudaybergenov K.K., Local derivations on finite-dimensional Lie algebras. Linear Alg. and Appl., 2016, Vol. 493, p. 381–388.

[5] Ayupov Sh.A., Kudaybergenov K.K., Nurjanov B.O., Alauadinov A.K. Local and 2-Local derivations on noncommutative Arens algebras. Math. Slovaca, 2014, Vol. 64, No. 2, p. 423–432.

[6] Ayupov Sh.A., Kudaybergenov K.K., Rakhimov I.S., 2-Local derivations on finite-dimensional Lie algebras. Linear Algebra Appl., 2015, Vol. 474, 1–11.

[7] Ayupov Sh.A., Yusupov B.B., 2-local derivations of infinite-dimensional Lie algebras, Journal of Algebra and its Aplications., DOI: 10.1142/S0219498820501005.

[8] Cabezas J.M., Camacho L.M., Rodríguez I.M., On filiform and 2-filiform Leibniz algebras of maximum length. J. Lie Theory, 2008, Vol. 18, 335–350.

[9] Camacho L.M., Cañete E.M., Gómez J.R., Omirov B.A., Quasi-filiform Leibniz algebras of maximum length. Sib. Math. J., 2011, Vol. 52(5) , 840–853.

[10] Casas J.M., Ladra M., Omirov B.A., Karimjanov I.K., Classification of solvable Leibniz algebras with null-filiform nilradical. Linear and Multilinear Algebra, 2013, Vol. 61(6), p. 758–774.

[11] Chen Z., Wang D., 2-Local automorphisms of finite-dimensional simple Lie algebras. Linear Algebra and its Applications, 2015, Vol. 486, 335–344.

[12] Johnson B.E. Local derivations on -algebras are derivations. Trans. Amer. Math. Soc., 2001, Vol. 353, p. 313–325.

[13] Kadison R.V, Local derivations. Journal of Algebra., 1990, Vol. 130, p. 494–509.

[14] Larson D.R., Sourour A.R., Local derivations and local automorphisms of . Proc. Sympos. Pure Math. 51 Part 2, Provodence, Rhode Island 1990, p. 187–194.

[15] Shabanskaya A., Solvable extensions of naturally graded quasi-filiform Leibniz algebras of second type and . Comm. Algebra, 2017, Vol. 45(10), 4492–4520.

[16] Yusupov B.B., 2-local derivations on Witt algebras, Uzbek Mathematical Journal, 2018, No 2, 160-166.

Included in

Mathematics Commons

Share

COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.